# SDR SWAA2020070692744

- Difficulty date: June 16, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 45,746 hours, 24,439 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN FLOOR PANEL 231XF HAS PEELED UPPER SURFACE FIBERS.  REPAIRED PEELED UPPER SURFACE AT CENTER CABIN FLOOR PANEL 231XF AS PER SRM 53-00-50-2R-0.
